0

votes

Balancing hormones after depo provera

Asked on May 03, 2018
Created May 03, 2018 at 7:40 PM

Hi everyone I'm new ,but have been looking on this site for years.Hopefulky someone has some insight.

I was given a depo provera shot about 1 month ago for non birth control purposes and much to my displeasure,following a complicated miscarriage.I am now experiencing bad acne,increased depression,water weight,fatigue aka the side effects hormonal birth control has always given me,except this time it's in a form I can't immediately stop. :/

I realize I probably can't expedite the hormones out of my body per se ,but does anyone have any dietary or supplemental tips for supporting my body to balance itself out.  I bought some maca but the terrible headaches and the possibility of bleeding were enough to make me stop after a few days.

Sorry for the long post and I know this may be a long shot but thanks in advance to anyone who answers.

  • D27ce6d13a84eedaabededd7a5877f86

    asked by

    (-2)
  • Views
    486
  • Last Activity
    410D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

0 Answers

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!